• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

is this normal ?????

M

messed-up

Well-known member
Joined
Oct 19, 2009
Messages
83
Location
northern ireland
I am on 150mg effexor, I forgot to order more tabs and haven't been able to
get them, haven't had 1 since thurs or fri. I have felt like I'm losing my mind, losing temper with kids, to the extent I'm grabbing them and have to really stop myself hurting them (and the guilt for that is awful, but can't help it).
had to take my 1st diazepam yesterday since jan, and ended up scratching my face and stomach, again haven't hurt myself in a long time, crying etc blah blah blah.
Is it normal to get like this so soon after not taking them (this isn't the 1st time)
other times not as long without them.
My darling :mad: oh doesn't help, when I took the diazepam he looked at me like I was a junkie, making comments about how stoned I looked.
OMG it's either that or I tear the house apart :unsure:

I also get like these electric shocks in my head, does anyone else get these, it's not only when I miss tabs. they sometimes go so long I want to bang my head against a wall to make it stop.

I'm so sorry for going on, if you got this far thank you for taking the time, just feel like I'm going mad. And I'm going today to get tabs.
:grouphug:
 
A

Affective

Well-known member
Joined
Nov 5, 2009
Messages
414
I am on 150mg effexor, I forgot to order more tabs and haven't been able to
get them, haven't had 1 since thurs or fri. I have felt like I'm losing my mind, losing temper with kids, to the extent I'm grabbing them and have to really stop myself hurting them (and the guilt for that is awful, but can't help it).
had to take my 1st diazepam yesterday since jan, and ended up scratching my face and stomach, again haven't hurt myself in a long time, crying etc blah blah blah.
Is it normal to get like this so soon after not taking them (this isn't the 1st time)
other times not as long without them.
My darling :mad: oh doesn't help, when I took the diazepam he looked at me like I was a junkie, making comments about how stoned I looked.
OMG it's either that or I tear the house apart :unsure:

I also get like these electric shocks in my head, does anyone else get these, it's not only when I miss tabs. they sometimes go so long I want to bang my head against a wall to make it stop.

I'm so sorry for going on, if you got this far thank you for taking the time, just feel like I'm going mad. And I'm going today to get tabs.
:grouphug:
I just came off Venlafaxine (Effexor). I experienced Brain shivers (electric shocks in your head and body), rage, irritation, confusion and sickness. Usually, in my experience, after taking the tablet again you'll find these withdrawal symptoms will disappear within a few hours.

To answer your question, yes this is normal to experience these withdrawal symptoms. Effexor's half life is very short and even not taking it for a day causes withdrawal symptoms.
 
B

BP2

Guest
I have read that for some people missing a single dose can bring on bad withdrawal symptoms so I believe what you are saying is par for the course.

I hated every day I was on Venlafaxine. I suffered terrible side effects and had the electric shock sensations all the time - not when I was tapering off.

Oddly though I had never had any withdrawal symptoms!

I do hope you are feeling a lot better now.
 

Similar threads

Top